Nagoya Mathematical Journal

Graded Lie algebras and generalized Jordan triple systems

Hiroshi Asano and Soji Kaneyuki

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 112 (1988), 81-115.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118781118

Mathematical Reviews number (MathSciNet)
MR0974266

Zentralblatt MATH identifier
0699.17021

Subjects
Primary: 17B70: Graded Lie (super)algebras
Secondary: 17A40: Ternary compositions

Citation

Kaneyuki, Soji; Asano, Hiroshi. Graded Lie algebras and generalized Jordan triple systems. Nagoya Math. J. 112 (1988), 81--115. https://projecteuclid.org/euclid.nmj/1118781118


Export citation

References

  • [1] H. Asano and S. Kaneyuki, On compact generalized Jordan triple systems, Tokyo J. Math., 11 (1988), 105-118.
  • [2] N. Bourbaki, Groupes et Algebres de Lie, Chap. II, Hermann, Paris, 1971.
  • [3] J. H. Cheng, Graded Lie algebras of the second kind, Trans. Amer. Math. Soc, 302 (1987), 467-488.
  • [4] S. Kobayashi and T. Nagano, On filtered Lie algebras and geometric structures I, J. Math. Mech., 13 (1964), 875-908.
  • [5] V. G. Kac, Some remarks on nilpotent orbits, J. Algebra, 64 (1980), 190-213.
  • [6] I. L. Kantor, Graded Lie algebras, Trudy Sem. Vekt. Tenz. Anal., 15 (1970), 227-266.
  • [7] I. L. Kantor, Some generalizations of Jordan algebras, Trudy Sem. Vekt. Tenz. Anal., 16 (1972), 407-499.
  • [8] I. L. Kantor, Models of exceptional Lie algebras, Soviet Math. Dokl., 14 (1973), 254-258.
  • [9] M. Koecher, An Elementary Approach to Bounded Symmetric Domains, Lect. Notes, Rice Univ., Houston, 1969.
  • [10] O. Loos, Bounded Symmetric Domains and Jordan Pairs, Math. Lect., Univ. Calif., Irvine, 1977.
  • [11] E. Neher, Cartan-Involutionen von halbeinfachen reellen Jordan-Tripelsystemen, Math. Z., 169 (1979), 271-292.
  • [12] T. Oshima and J. Sekiguchi, Eigenspaces of invariant differential operators on an affine symmetric spaces, Invent. Math., 57 (1980), 1-81.
  • [13] I. Satake, On representations and compactifications of symmetric Riemannian spaces, Ann. of Math., 71 (1960), 77-110.
  • [14] yAlgebraic Structures of Symmetric Domains, Iwanami Shoten, Tokyo and Princeton Univ. Press, Princeton, 1980.
  • [15] M. Takeuchi, Cell decompositions and Morse equalities on certain symmetric spaces,
  • [16] N. Tanaka, On non-degenerate real hypersurf aces, graded Lie algebras and Cartan connections, Japan. J. Math., 2 (1976), 131-190.
  • [17] N. Tanaka, On the equivalence problems associated with simple graded Lie algebras, Hokkaido Math. J., 8 (1979), 23-84.
  • [18] N. Tanaka, On affine symmetric spaces and the automorphism groups of product mani- folds, Hokkaido Math. J., 14 (1985), 277-351.
  • [19] K. Yamaguti, On the metasymplectic geometry and triple systems, Kokyuroku, 308 (1977), 55-92, RIMS, Kyoto Univ. (in Japanese). Soji Kaneyuki Department of Mathematics Sophia University Kioicho, Tokyo 102, Hiroshi Asano Department of Mathematics Yokohama City University Seto, Yokohama 236